# SDR CALA0000156

- Difficulty date: February 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14890
- Make and model: Doug DC-9-82
- Aircraft serial: 49114
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 1271
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN TIE DOWN RAIL IN AFT BAG BIN AT STA 1271, LT SIDE.  THE TIE DOWN RAIL WAS REMOVED AND A NEW TIE DOWN RAIL WAS INSTALLED IAW SRM 51-30-01.
